# SDR QXEA9800264

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2ND INTRCOSTAL FROM THE HINGE ON THE FORWARD SIDE OF THE AFT CARGO DOOR BETWEEN THE FORWARD AND THE 2ND FROM FORWARD FRAMES IS CRACKED.  REPAIRED INTERCOSTAL IAW FOKKER SRM 51-31-01.
